Open Access
Translator Disclaimer
May, 1978 Strong Convergence of a Stochastic Approximation Algorithm
Lennart Ljung
Ann. Statist. 6(3): 680-696 (May, 1978). DOI: 10.1214/aos/1176344212

Abstract

Convergence with probability one of a recursive stochastic approximation algorithm is considered. Some extensions of previous results for the Robbins-Monro and the Kiefer-Wolfowitz procedures are given. An inportant feature of the approach taken here is that the convergence analysis can be directly extended to more complex algorithms.

Citation

Download Citation

Lennart Ljung. "Strong Convergence of a Stochastic Approximation Algorithm." Ann. Statist. 6 (3) 680 - 696, May, 1978. https://doi.org/10.1214/aos/1176344212

Information

Published: May, 1978
First available in Project Euclid: 12 April 2007

zbMATH: 0402.62060
MathSciNet: MR464516
Digital Object Identifier: 10.1214/aos/1176344212

Subjects:
Primary: 62L20
Secondary: 93E10

Keywords: recursive stochastic algorithms , stochastic approximation

Rights: Copyright © 1978 Institute of Mathematical Statistics

JOURNAL ARTICLE
17 PAGES


SHARE
Vol.6 • No. 3 • May, 1978
Back to Top